IDEAS home Printed from https://ideas.repec.org/a/eee/jfinec/v9y1981i2p213-215.html
   My bibliography  Save this article

Comments on Whaley's note

Author

Listed:
  • Geske, Robert

Abstract

No abstract is available for this item.

Suggested Citation

  • Geske, Robert, 1981. "Comments on Whaley's note," Journal of Financial Economics, Elsevier, vol. 9(2), pages 213-215, June.
  • Handle: RePEc:eee:jfinec:v:9:y:1981:i:2:p:213-215
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0304-405X(81)90014-3
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Martina Nardon & Paolo Pianca, 2008. "An efficient binomial approach to the pricing of options on stocks with cash dividends," Working Papers 178, Department of Applied Mathematics, Università Ca' Foscari Venezia.
    2. José Eduardo Correia & João Duque, 2008. "Dilution and Dividend Effects on the Portuguese Equity Warrants Market," Portuguese Journal of Management Studies, ISEG, Universidade de Lisboa, vol. 0(2), pages 161-192.
    3. Martina Nardon & Paolo Pianca, 2012. "Extracting information on implied volatilities and discrete dividends from American options prices," Working Papers 2012_25, Department of Economics, University of Venice "Ca' Foscari".
    4. Cassimon, D. & Engelen, P.J. & Thomassen, L. & Van Wouwe, M., 2007. "Closed-form valuation of American call options on stocks paying multiple dividends," Finance Research Letters, Elsevier, vol. 4(1), pages 33-48, March.
    5. repec:spr:annopr:v:260:y:2018:i:1:d:10.1007_s10479-016-2267-4 is not listed on IDEAS
    6. Andrew Ziogas, 2005. "Pricing American Options Using Fourier Analysis," PhD Thesis, Finance Discipline Group, UTS Business School, University of Technology, Sydney, number 29, january-d.
    7. Roland Mallier & Ghada Alobaidi, 2000. "Laplace transforms and American options," Applied Mathematical Finance, Taylor & Francis Journals, vol. 7(4), pages 241-256.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jfinec:v:9:y:1981:i:2:p:213-215. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505576 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.